I started taking 20 mg a day, about 3 weeks ago. I was bawling in the doctors office!! Within a couple days, I felt a lot better. Still easy to set off, but good. Now, I'm back to crying all the time. Wth? I feel my anxieties are way high. Losing my mind. Mood swings... I'm willing to keep trying, but I can't do this. Terrible thoughts. No bad side effects to say. Couldn't sleep before, so nothing New. I don't have a few mths to ride it out. I have kids. Any ideas? I've done zoloft for post partum. Buspar years ago. My doc is not one to listen. He literally said, "I take this so I know It'll work for you." Same guy that told me that his wife takes 4 lortab a day and is fine, so so should I. We have back issues. I went from a busy life to most days having to save my movements for my kids. I think I've always fought mild depression. But this Pain has made it unbearable.
if it were me i would not ride it out for months. they say it takes 4 - 6 weeks to get most benefit but youll keep getting some add,l benefit up to 3 months. i think you should get a psych doc who is much more knowledge about it. just cause it works 4 ur doc does not mean it will work 4 you. everyone has different enzymes that will metabolize one med better than another. good luck.
Sounds like the first thing you need to do is get another doctor, and if that's not possible you have to be your biggest advocate. After all you are the one going through all this! MAKE him/her listen! No one knows how you feel but you, and just because he takes it doesn't mean it will work for you, every one is different and every body reacts differently to medications. Second, Lortab is a pain medication and if you're not in pain you don't need it. There are so many Depression and Anxiety medications that sometimes it's a trial and error type deal. I tried probably 4 before I found what works for me and it's not just one, it's a combination of 3 that work together to help with both my depression and anxiety. Continue to speak up about how you feel and what your symptoms are, change doctors if you can, but never give up on yourself.
There's something out there that will give you some relief! Remember you are your biggest fighter, don't just take what the doctor says as the final word. I've been known to stand in front of the door until the doctor answers all my questions and addresses all my concerns, so he can't leave! Keep us posted and hang in there. God Bless You!
Get some referrals and dump this "doctor" that is not the way to help a patient. You can seek out support groups locally as well, it helps a lot. Many out there, especially for busy moms with these issues (sorry issues is the only word I could come up with at them moment, not meant to sound demeaning, ok?).
Oh, Lortab? No.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking 20 mg celexa for 2 weeks and having ejaculation problems and sore testicles want to stop tak?
Posted 6 Apr 2012 • 3 answers
Posted 10 Aug 2012 • 2 answers
Posted 20 Nov 2014 • 2 answers
I have been on Celexa for 6 weeks 20mg. My doctor increased the dose to 40mg on Tues. Which is 4day?
Posted 29 Aug 2015 • 1 answer
Posted 4 Sep 2015 • 1 answer